My husband has pd he can sometime take his tablets late if he's at work may be an hour or so he can do this quite often can this happening make his symptoms worse for 3 weeks he's suffered with cramps in his arm hand like a claw he holds a juggling ball to help his hand, and his tremor is worse is it due to being stupid with his meds or is it progression we have left a message for our nurse specialist in hull X
Nurse got in touch said as we all know it's time sensative and when you miss or mess them about it can have adverse effects and also updated his sinimet as he's only taking half of the lowest dose so let's see what happens thank you for your replys xx
Thank you for your comments gus it's 6 years since he was diagnosed and it's all trial and error have you any tips to help him sleep , he's tried sleeping tablets he's like a zombie he's never in bed before 4 am and he's always knackered bloody parkinsons xx he says he's tired but his brain won't shut down x
what time is he taking last medication !
Hi he takes his last meds at 8 pm he will take half a sinimet lowest dose and a tryhexiphendle X but never sleeps we know it's part of it all xx
In America you can buy Melatonin over the counter to help sleep.
It's a natural hormone and has no side effects that I know off.
You can get it here on prescription.
I always stock up when in America and all my family use it when they can't sleep.Works really well.
Worth a try!
Please check with trained medical staff before taking any product . There is some evidence on the net that this can cause a raise in serotonin level which can be at its extreme life threatening. It may be ok for one person but not another natural products are not always safe to use in conjunction with other meds. Also be careful about purchases from the internet only buy tablets when you are sure they come from a reliable source. Sorry to be a damp squid !,
As TeeHee mentions above please do talk to your doctor or nurse before taking any supplements, incase there are any interactions with medications you're already taking or possible side effects.
You can also give us a call on 0808 800 0303 and speak to one of our nurses if you're thinking of trying a supplement or struggling with symptoms.
Joanne - Digital team.